Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1996, Issue 473


The Brauer-Manin obstructions for homogeneous spaces with connected or abelian stabilizer.

Mikhail Borovoi
Published Online: 2010-02-26 | DOI: https://doi.org/10.1515/crll.1995.473.181

About the article

Published Online: 2010-02-26

Published in Print: 1996-04-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1996, Issue 473, Pages 181–194, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1995.473.181.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Eva Bayer-Fluckiger, Ting-Yu Lee, and Raman Parimala
Pacific Journal of Mathematics, 2015, Volume 279, Number 1-2, Page 87
Yonatan Harpaz and Olivier Wittenberg
Annals of Mathematics, 2016, Page 229

Comments (0)

Please log in or register to comment.
Log in